# SDR COMA9710176

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Insert
- Part number: 8173861
- Condition: Worn
- Location: Propeller
- Part time: 1,222 hours
- Component: RFC11AA16A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY REMOVED FROM AIRCRAFT FOR HUB MAJOR INSPECTION.  UPON INITIAL RECEIVING INSPECTION THE BLADE PIN BEARING INSERT WAS FOUND TO BE WORN IN AN OVAL FASHION.  FURTHER INSPECTION SHOWED THAT THE INSERT HAD WORN TO .083 AT THE THINNEST POINT AND .097 AT THE THICKEST POINT.  INSERT WAS REMOVED AND SENT TO MANUFACTURER FOR FURTHER EVALUATION.
